MAUDE Adverse Event Report: COVIDIEN GSTRO FEED TBE W/Y PRT 12FR; TUBES, GASTROINTESTINAL (AND ACCESSORIES)

COVIDIEN GSTRO FEED TBE W/Y PRT 12FR; TUBES, GASTROINTESTINAL (AND ACCESSORIES)
Model Number 8884715122
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 05/16/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The incident sample has been requested but to date has not been received for evaluation.If the sample is received, or if additional information pertinent to the incident is obtained a follow-up report will be submitted.As part of our manufacturing process, all device history records are reviewed and approved by quality, prior to release of product.
 
Event or Problem Description
The customer reports that the gastronomy feeding tube was leaking.There was no harm to the patient.
 
Additional Manufacturer Narrative
The device history record was reviewed and indicated that the product was released accomplishing all quality standards.Two samples were received for the evaluation.It is not possible to confirm the reported condition at this time.This catheter is a purchased component with part number (b)(4) and is supplied by an external supplier.A complaint notification and the samples were sent to supplier to initiate the investigation of root cause and determine the corrective action regarding the reported issue.

Brand Name
GSTRO FEED TBE W/Y PRT 12FR
Common Device Name
TUBES, GASTROINTESTINAL (AND ACCESSORIES)
Manufacturer (Section D)
COVIDIEN
calle 9 sur no. 125 cuidad ind
tijuana 22500
MX  22500
MDR Report Key8836524
Report Number9612030-2019-02230
Device Sequence Number11391478
Product Code KNT
UDI-Device Identifier10884521007154
UDI-Public10884521007154
Combination Product (Y/N)N
Initial Reporter CountryCA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 11/22/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number8884715122
Device Catalogue Number8884715122
Device Lot Number1819805164
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 07/12/2019
Supplement Date Received by Manufacturer07/12/2019
Initial Report FDA Received Date07/29/2019
Supplement Report FDA Received Date11/22/2019
Patient Sequence Number1